# SDR DHL2003740515

- Difficulty date: February 3, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AFT PIT FLOORBEAM AT RBL 15 IS CRACKED AT NUT PLATE STA 950E.  REMOVED FASTENERS PER SRM 51-30-2.  FABRICATED DOUBLER ANGLES (2024-T3 .050) PER SRM 51-40-3.  TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED REPAIR PER SRM 51-30-2.
